Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

skamen

Member
  • Content Count

    65
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About skamen

  • Rank
    Junior Member

Recent Profile Visitors

1649 profile views
  1. I forgot my prescription Clindamycin Phosphate and Benzoyl Peroxide Gel (generic for Benzaclin) in a hot car in New Mexico for about 8 hours today. The packaging says not to freeze or to store the medication in temperatures about 77 degrees Fahrenheit. Does anyone know if leaving the gel in a hot car (probably near 100 degrees) for that period of time will inhibit or decrease the effectiveness of the medication? I tried rubbing it on a towel to see if it would still bleach the fabric like it nor
  2. Anyone? It's been around a week and half since the sun exposure and more than a month since I finished my Accutane course. I'm starting to think that this breakout can't be attributed to the sun exposure. Can sun exposure on or shortly after Accutane result in a long-term or permanent setback? I keep hoping that my skin is about to turn the corner but it's getting more and more difficult.
  3. I'm sorry to keep bringing this up but I'm pretty desperate for advice at the moment. I'm now a little more than one month post accutane after my second course. I'm still breaking out pretty badly with 10 or so white heads forming around my chin. My skin is worse now than before I started this second course. As mentioned previously, I thought this might have been caused by the sun exposure I received but it's been more than a week so I had that sun exposure and I'm still breaking out just as I w
  4. Sorry to bump this up again but I'm really curious as to whether others have had bad breakout issues during or shortly after Accutane. My BIG question is whether or not I have screwed up this Accutane course long term from this sun exposure. If I'm going to break out for the next week or so and then clear, I can deal with that. If I've somehow damaged my skin and messed up my pores long term from this sun exposure then I'm not sure what I'm going to do. I'm just tremendously frustrated at the
  5. I went to the Rally to Restore Sanity on Saturday (was a great time) and stupidly forgot to put sunscreen on. I've been religious with wearing oil-free sunscreen since I've been going through Accutane treatment but completely forgot to wear any during the hours of strong exposure around midday. To give a quick summary; this is my second course of Accutane. I was on for 7 months before and had a remission of around 4 months before going back on for a second course. During my first course, I bro
  6. I've been on Accutane for almost 5 months now. The pharmacy was out of the usual Clean and Clear Daily Cream Cleanser that I use so I instead picked up the Clean and Clear Daily Pore Cleanser with Micro Scrubbers. Do you think this should be alright for someone on Accutane or do you think that the micro scrubbers could potentially be too harsh and cause more harm than good?
  7. Hey kimberly_ann, I'm curious how your skin is these days. I'm guessing you're through with your course. Is the Acne staying away? I'm in a similar situation to where you were. I was on a 7 month course, which kept my skin clear for 5 months and I just started another course about a week ago. Thanks so much for all your logging and feedback!
  8. I'm having a relapse after my last course of Accutane and I'm looking to go back on a lowish dosage of 10 to 20 mg/day. Thanks for your experiences so far! Has anybody else had experience with low dosages of Accutane (particuarly after having a relapse following a previous course)? How were the side effects compared to higher dosages? I was taking 100 mg/day during my last course. It was pretty brutal. I had very dry and bleeding lips. I'm hoping that 20 mg/day will be much more tolerable. What'
  9. I'm going to see the derm this coming Tuesday. Does anybody have advice on what sort of dosage I should look to take? Very small dosage for a longer period or a more moderate dosage for something like 6 months? Has anybody out there gone on a lowish dosage after a relapse? Thanks, -Scott
  10. Hi everyone, I took Accutane 8 years ago and then I took a second 7 months course, which I finished last November. After this last course, my skin was clear for 5 months or so but I now have very oily skin and persistent mild to moderate acne. It seems very odd to me that I had an 8 year remission the first time and only a 5 month remission the second time. I took a very high cumulative dosage the second time (100mg/day for most of the months). It's tough to make a decision as my Acne is very
  11. My diet hasn't changed and is quite healthy. I eat primarily vegetarian protein, rarely eat met and eat lots of fresh fruits, vegetables and wholegrain foods. Have you found diet to affect Accutane relapse rates/times? -Scott
  12. Hi again, I'm curious as to whether any of you out there have had success with a longer remission and then had breakouts return after a much shorter time for a second course. I'm still very baffled why my first course kept the acne away for something like 8 years and the second course only gave me something like five months. I'm really unsure of whether I should go back on Accutane or not. I'm certainly worse than during the five months after Accutane but I'm not that bad at the moment. I'm mos
  13. Hi all, I'm not sure what to think at the moment. My face is certainly oilier and is breaking out but I'm not sure if it's as bad as it was last week. I go in to see the derm tomorrow. Should I ask him about going back on Accutane or should I wait things out for a while and see what happens before committing to another course of Accutane? Also, has anybody had experience with such a long remission on Roche Accutane and such a seemingly quick relapse with the generic Clavaris? Thanks, -Scot
  14. I'm in quite a frustrating situation. Just to give a quick history, I took 60mg/day of Accutane in 2000 for 6 months when I was 14 years old. From what I remember, this mostly took care of my Acne and I didn't have an issue with breakouts until 2008. In the fall of 2008, at age 22, I started breaking out and couldn't figure out why. I tried various treatments and went on Accutane in March of 2009. I did a 7 month course starting at 40 mg/day for the first month, 80 mg/day for months two through
  15. Does anyone know if generic Accutane has a higher incidence of relapse? I'm still concerned as I'm having small breakouts that I did not have for the first 5 months after taking Clavaris. It's not bad at the moment but I'm very concerned that it's a sign of worse things to come. The first time I took Accutane, I took the name brand and had a remission of 8 years or so. Now, I'm having some breakouts 5 months after finishing Clavaris. I'm really hoping that it doesn't get worse or this is just
×